This product is out of stock. We recommend these alternatives.

Lemsip Max Cold & Flu Apple & Cinnamon Hot Drinks - 10 Sachets

Lemsip
£5.99
Out of stock
£5.99
Laura Henderson - Medical Content Writer
Laura Henderson
James O'Loan - CEO & Prescribing Pharmacist
James O'Loan
CEO & Prescribing Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Lemsip Max Cold and Flu?

Lemsip Max Cold and Flu is a delicious way to ease your cold and flu symptoms while enjoying a comforting hot drink. It helps to relieve symptoms such as headaches and a blocked nose, ideal for those who have picked up a cold or flu and want to get back on their feet. Lemsip Max sachets are now available in tasty Honey and Ginger and Apple and Cinnamon flavours, perfect for those moments when you want to relax and ease that pesky cold.

 

Which cold and flu symptoms can this product help with?

Lemsip Max can ease many symptoms of cold and flu, and is ideal for those looking for a simple, easy to take remedy that will help them to feel more like themselves. Some of the symptoms Lemsip Max can help with include:

  • Aches and pains
  • Headache, including pressure headaches
  • Sore throat
  • Blocked nose
  • Fever

 

How will Lemsip Max Cold and Flu help to ease my symptoms?

Lemsip Max contains two active ingredients which work together to ease cold and flu symptoms. The first is paracetamol, a popular painkiller which people use every day to ease aches and pains, such as headaches and sore throats caused by a cold or the flu. Paracetamol can also help to reduce a high temperature or fever. The second ingredient is phenylephrine, which is a nasal decongestant. Phenylephrine helps to reduce the swelling in your nasal passages, easing congestion in your blocked nose and giving you room to breathe, while reducing the pressure that can cause headaches.

 

Can I take this product if I’m pregnant?

If you are pregnant or breastfeeding, you should speak to your doctor or pharmacist before taking Lemsip Max. If you have a history of pre-eclampsia, you should not take this product, and should ask your doctor or pharmacist to recommend a more suitable remedy for you.

 

Can I drink this product if I’m taking other medications?

You should not take Lemsip Max if you are taking any other medications which contain paracetamol, or any other decongestants. Speak to your doctor or pharmacist before taking this product if you are taking any other medications, especially:

  • Beta-blockers, which are used for high blood pressure, or vasodilators, which are used for high blood pressure, leg pain caused by vascular problems, and Raynauds syndrome
  • Tricyclic anti-depressants
  • Other decongestants
  • Barbiturates, which are used to treat sleep problems or epilepsy
  • Any medications which are used to treat blood cholesterol, nausea, and vomiting
  • Any blood thinning drugs, e.g. warfarin
  • Any medications which may affect how phenylephrine works, e.g. digoxin, cardiac glycoside

 

How to take Lemsip Max Cold and Flu

Mix the contents of one sachet of Lemsip Max Cold and Flu into a mug of hot, but not boiling, water. Stir until all of the powder has dissolved, and drink when the solution has cooled enough. If you like, you can use honey, sugar, or your usual sweetener to sweeten this drink. Take one sachet every 4 – 6 hours. Do not take more than 4 sachets in any 24-hour period.

 

When should this product not be used?

Lemsip Max Cold and Flu is not suitable for use in children under the age of 16. Do not use this product if you are allergic to paracetamol, phenylephrine hydrochloride, or any of the other listed ingredients. Do not take this product if you:

  • Have a serious heart condition
  • Have high blood pressure
  • Have an overactive thyroid
  • Are taking a type of depression medication called a MAOI (monoamine oxidase inhibitor), or have taking one within the past 14 days
  • Are taking other decongestants
  • Have an enlarged prostate

You should speak to your doctor or pharmacist before taking this medication if you:

  • Have Raynaud’s syndrome
  • Have diabetes mellitus
  • Have a problem with your liver or kidneys
  • Have a liver disease which is not associated with changes in the structure of the liver
  • Have closed angle glaucoma
  • Have phenylketonuria
  • Have been told you have an intolerance to some sugars, as this product contains sucrose
  • Are on a low sodium (salt) diet

 

Does this product have any side effects?

Like all medications, Lemsip Max can have side effects, although not everyone will experience them. These include:

  • Serious skin reactions, although these are very rare
  • Allergic reactions
  • Blood disorders, e.g. thrombocytopenia (a reduction in blood platelets which may mean that you bleed or bruise more easily), pancytopenia (a reduction in red and white blood cells), agranulocytosis, leukopenia, neutropenia (a reduction in white blood cells which makes infections more likely)
  • Stomach problems, e.g. being sick, feeling sick, abdominal discomfort
  • Difficulty passing urine, especially in males

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medications, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Store in original packaging, and do not use this product if the expiry date printed on the packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Paracetamol, Phenylephrine

Ingredients

  • The active substances per sachet are: paracetamol 1000mg and phenylephrine hydrochloride 12.2mg.

    The other ingredients are: ascorbic acid, caster sugar, pulverised sucrose, citric acid anhydrous, sodium citrate, apple and cinnamon flavour, aspartame (E951), saccharin sodium and caramel (E150).

Product Data
Days Supply
2
Active Ingredient(s)
Paracetamol, Phenylephrine
Manufacturer
Lemsip
Quantity
10 Sachets

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here